# SDR FDEA201109234095

- Difficulty date: September 23, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457722
- Condition: Corroded
- Location: Bs 720a-720b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN (LOWER) OF BS 720A TO 720B S26L, LAP SPLICE IS EXFOLIATED.  CUTOUT DAMAGED SKIN, FABRICATED DOUBLER AND STRUCTURAL FILLER AND PARTS INSTALLED IAW SRM 53-30-3, FIG 5.
